Rocky Mountain Journal of Mathematics

A survey of recent convergence results for continued fractions

W.J. Thron

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 4, Number 2 (1974), 273-282.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130970

Digital Object Identifier
doi:10.1216/RMJ-1974-4-2-273

Mathematical Reviews number (MathSciNet)
MR349974

Zentralblatt MATH identifier
0291.40007

Citation

Thron, W.J. A survey of recent convergence results for continued fractions. Rocky Mountain J. Math. 4 (1974), no. 2, 273--282. doi:10.1216/RMJ-1974-4-2-273. https://projecteuclid.org/euclid.rmjm/1250130970


Export citation